# SDR SWAA2025090510739

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 73,591 hours, 44,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY EXTERNAL EMERGENCY LIGHT INOP.   REMOVED AND REPLACED LEFT AFT ENTRY EXTERNAL EMERGENCY LIGHT LAMP PER AMM 33-51-04.  OPS CHECKED GOOD.
